MathSciNet Relay Station
MathSciNet bibliographic data
MR755228 58G32 (31C12 60J65)
Lyons, Terry; Sullivan, Dennis Function theory, random paths and covering spaces. J. Differential Geom. 19 (1984), no. 2, 299–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement